MAUDE Adverse Event Report: DEROYAL INDUSTRIES, INC. SAFELINER SUCTION CANISTER,, SEMI-RIGID 1000CC; BOTTLE, COLLECTION, VACUUM

DEROYAL INDUSTRIES, INC. SAFELINER SUCTION CANISTER,, SEMI-RIGID 1000CC; BOTTLE, COLLECTION, VACUUM
Model Number V71-6510
Medical Device Problem Code Suction Problem (2170)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
A user facility reported, "the deroyal suction canister liners are experiencing issues with suction due to faulty adhesives being applied.The end user must press firmly when connecting the lid to the liner.If the adhesive doesn't connect all the way around, the suction will not work.There are issues with the suction decreasing and failing intermittent suction.In both cases, the issue is fixed by being extra firm when connecting the lid to the liner before placing it in the canister.Deroyal rounded, took notes and pictures and will be reporting back asap.".
 
Additional Manufacturer Narrative
A user facility reported, "the deroyal suction canister liners are experiencing issues with suction due to faulty adhesives being applied.The end user must press firmly when connecting the lid to the liner.If the adhesive doesn't connect all the way around, the suction will not work.There are issues with the suction decreasing and failing intermittent suction.In both cases, the issue is fixed by being extra firm when connecting the lid to the liner before placing it in the canister.Deroyal rounded, took notes and pictures and will be reporting back asap." deroyal industries performed testing on suction canisters retained at the manufacturing facility.Intermittent vacuum and shut off testing were performed and no issues were found.Failure modes and effects analysis (fmea) and corrective and preventive actions were reviewed and no issues were found.An inventory check was performed on (b)(4) suction canisters and all were within correct specifications.Root cause: because the defective sample was not available for return, no root cause could be determined.Potential root cause: while it could not be confirmed, there is a potential that if the glue bead in the inner trough of the lid is not uniform and unbroken, that the seal ring of lid would allow for a leak path of suction.This is checked with a visual inspection.No issues were found with inventory on hand.Corrective and preventive actions: while no specific issues were found, operators were retained on the glue acceptance criteria to ensure proper specifications are met.Deroyal will continue to monitor for trends around this product and issue.The investigation is complete at this time.No further information is available at this time.We will provide follow-up report if additional information becomes available.

Brand Name
SAFELINER SUCTION CANISTER,, SEMI-RIGID 1000CC
Common Device Name
BOTTLE, COLLECTION, VACUUM
Manufacturer (Section D)
DEROYAL INDUSTRIES, INC.
300 debusk lane
powell TN 37849
Manufacturer (Section G)
DEROYAL INDUSTRIES, INC.
300 debusk lane
powell TN 37849
Manufacturer Contact
reagan newman
200 debusk lane
powell, TN 37849
8653622106
MDR Report Key20867159
Report Number1057404-2024-00009
Device Sequence Number18343132
Product Code KDQ
UDI-Device Identifier00749756728980
UDI-Public00749756728980
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberV71-6510
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/15/2024
Initial Report FDA Received Date12/06/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown